Some exact asymptotics in the counting of walks in the quarter plane

Abstract : Enumeration of planar lattice walks is a classical topic in combinatorics, at the cross-roads of several domains (e.g., probability, statistical physics, computer science). The aim of this paper is to propose a new approach to obtain some exact asymptotics for walks confined to the quarter plane.
Type de document :
Communication dans un congrès
Broutin, Nicolas and Devroye, Luc. 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'12), 2012, Montreal, Canada. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12), pp.109-124, 2012, DMTCS Proceedings
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01197241
Contributeur : Coordination Episciences Iam <>
Soumis le : vendredi 11 septembre 2015 - 12:55:04
Dernière modification le : mardi 17 avril 2018 - 11:34:32
Document(s) archivé(s) le : mardi 29 décembre 2015 - 00:35:40

Fichier

dmAQ0110.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01197241, version 1

Collections

Citation

Guy Fayolle, Kilian Raschel. Some exact asymptotics in the counting of walks in the quarter plane. Broutin, Nicolas and Devroye, Luc. 23rd International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'12), 2012, Montreal, Canada. Discrete Mathematics and Theoretical Computer Science, DMTCS Proceedings vol. AQ, 23rd Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA'12), pp.109-124, 2012, DMTCS Proceedings. 〈hal-01197241〉

Partager

Métriques

Consultations de la notice

337

Téléchargements de fichiers

119